Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2007, 06:15 PM
Gisela
Guest
 
Posts: n/a
Default actonel and side effects

I am 53 and have osteopenia and have been taking actonel off and on for two years, In the beginning I was having a little muscle pain but I thought it was from Lipitor, so I stopped taking that and continued with the actonel once a week. As time passed the muscle pain got worse and I started to get hip, knee and leg pain, I also started to get frequent hot flashes and nightsweats.<br>Before taking actonel I was getting occasional hot flashes - I am not getting enough sleep because of this. I have an appointment to see the doctor soon - I am going to stop this medication before it gets any worse. I have been reading comments and opinions on actonel and I really do not think it is helpful at all. When taking this medication for a year or two the results of improved bone is minimal - so why suffer. We must take calcium and vitamin D and do bone strengthening exercises until something else comes along without so many side effects.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Bad Side Effects 30 year old Yasmin 0 11-08-2007 08:22 PM
Actonel cardiac side effects Linda Actonel 3 09-19-2007 12:29 AM
side effects sandy Synercid 0 09-12-2007 02:33 PM
Actonel lingering effects Cathie Damron Actonel 0 07-05-2005 05:00 AM
Actonel /Fosamax Side Effects Eileen Actonel 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:27 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.